# SDR SWAA2022092765189

- Difficulty date: August 19, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 344 FLOOR BEAM UPPER FLANGE HAS CORROSION COMMON TO FASTENER HOLES AT LBL 11 AND BL 0; WL 208.1. / [01] VERIFIED APPLICABILITY FOR SRM 53-10-51-1A-1 REMOVED CORROSION FROM STA 344 FLOOR BEAM UPPER FLANGE; BEING OUT OF LIMITS; WITH ORIGINAL THICKNESS 0.175' STA 344 LBL 11 L= 1.300' W= 1' D= 0.043' FOUND OUT OF LIMITS STA 344 BL 0 L= 2.600' W= 1' D= 0.026' FOUND OUT OF LIMITS IAW SRM 53-10-51-1A-1 TOOL: DIAL DEPTH GAGE ID: ATS401 S/N: UNKNOWN DATE: 10/2021 DUE: 10/2022;[37] INSTALLED INTERCOSTALS AND REPAIR PARTS BETWEEN BS 34 TO BS 360 ; RBL 11; LBL 11 ; LB 0 IAW SRM 53-10-51-2R-10 AND EA 22-153-02676 REV A;[38] VERIFIED CORRECTIVE ACTION 37;[39] VERIFIED CORRECTIVE ACTION STEP 37.;[40] OK TO INSTALL FLOOR
